Couldn't find what you looking for?

TRY OUR SEARCH!

Around mid july I took a plan B pill and had my period that month regularly... Now I'm supposed to be due but I'm worried because I track my cycle and I was supposed to get my period the 25th it's now the 28th of august... I think it's the plan B that threw off my cycle... Is that possible? Also there's been stress from the new school year and such...But... anyway tell me what you think. Thanks in advance.

Loading...

Well, levonorgestrel is a progestin, or synthetic progestogen, which means its effect is similar to that of progesterone. When prescribed as an emergency contraceptive it is given in massive doses which have persistent effects. In lower doses it merely delays ovulation, which would prolong your cycle.

Aren't they still teaching this stuff in sex education class?
Reply

Loading...

yeah but for so long!?!?!?!
Reply

Loading...

As a point of comparison, levonorgestrel is used in some daily contraceptive pills. At a daily dose of 30µg, they inhibit roughly 50% of ovulations. You've just taken 50 times that. Do the math.
Reply

Loading...

O.o wow... and it can still delay a period by so much the month after.... O.o... cuz I'm still waiting for it... it's been almost a week now... =S
Reply

Loading...